| Model Number |
6067.0055 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a spinal procedure using creo.Patient received a revision surgery due to loosening creo screwat th12.When the surgeon attempted to loosen the locking cap on th12 using the driver, the driver tip broke.The broken tip was removed along with the locking cap and creo screw.The surgeon inserted new screws into th12 and th11.The final fixation area was th11/s.It was reported.
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of broken driver tip inspection of the instrument could not be completed as the driver was not returned.Original spinal fusion from t12 to sacrum was completed on the patient and a revision was completed on (b)(6) 2025 to address a loose locking cap at t12.It was confirmed the tip was removed from the patient and fractured driver was returned and confirmed the reported issue.The observed risk level was within the expected risk level.